# SDR AWXA200600647

- Difficulty date: March 29, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 61,692 hours, 23,571 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Part number: BACS40R015C027
- Condition: Migrated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C12 CHECK DISCOVERED NR 2 ENGINE PYLON DIAGONAL BRACE ATTACH FITTING VERTICAL SHIMS MIGRATED LT 0.200 INCHES AND R/H 0.030 INCHES.  MAINTENANCE REMOVED AND REPLACED LEFT AND RIGHT DIAGONAL BRACE ATTACH FITTING SHIMS PER AWA ER 19-5453-06060-BA1.
